# SDR SWAA2021092708604

- Difficulty date: August 18, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CARGO TRACK BS 727E + 2, LBL 3, WL 156.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARAGRAPH 4A (1) FIGURE 103 DETAIL A; B; C; D; AND E.  REPLACEED THE CARGO TRACK IAW SRM 51-40-02-0G-0, DWGS 146A7500 AND 146A7503.
